# SDR UALA2010080902896

- Difficulty date: August 8, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 56,336 hours, 8,201 cycles
- Engine: Pwa PW40903
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Oil Consumption
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENG OIL CONSUMPTION EXCEEDS LIMIT.  ACP MAG CHIP DETECTOR INSPECTION PER MM, NO FAULTS NOTED.  ACP VISUAL INSP OF ENG EXHAUST, INLET, FAN EXIT & OVERBOARD BREATHER DISCHARGE AREAS EXTERNAL PLUMBING & MAIN GEARBOX FOR LEAKS, NONE FOUND.  DRAINED GEARBOX, NO EXCESSIVE OIL FOUND.  PER ENG DESK ACCOMPLISHED HIGH PWR CONSUMPTION RUN AT 1.25 EPR FOR 10 MINS, WITH DRAIN INSPECTION TUBES BAGGED, NO LEAKS NOTED AFTER RUN.  DUE OIL CONSUMPTION EXCEEDED 0.5 QTS-HR ACCOMPLISHED NR 3 BEARING OIL WEEP TUBE INSPECTION PER MM, ALL CHECKS NORMAL.
